Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 51, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Nov 29, 2017, 4:29 PM EST. It took effect at Nov 29, 2017, 5:00 PM EST. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Nov 29, 2017, 4:29 PM EST (21:29 UTC)
- In effect from
- Nov 29, 2017, 5:00 PM EST
- Expired
- Dec 1, 2017, 4:12 AM EST
- In force
- 35 hr
- Issued by
- NWS Key West, FL
The text
As transmitted.
115 WHUS72 KKEY 292129 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 429 PM EST WED NOV 29 2017 GMZ033-034-042>044-052>055-072>075-300330- /O.NEW.KKEY.SC.Y.0051.171129T2200Z-171130T1000Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 429 PM EST WED NOV 29 2017 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE STRAITS OF FLORIDA, HAWK CHANNEL, AND EXTREME SOUTHEASTERN GULF OF MEXICO, BEYOND FIVE FATHOMS. * WINDS...NORTHEAST WINDS NEAR 15 KNOTS WILL INCREASE TO NEAR 20 KNOTS LATE TONIGHT AND EARLY THURSDAY MORNING ACROSS THE FLORIDA STRAITS, HAWK CHANNEL, AND THE OFFSHORE GULF WATERS. * WAVES/SEAS...SEAS UP TO 6 FEET ARE EXPECTED IN PORTIONS OF THE GULF STREAM TONIGHT. SEAS AS HIGH AS 4 FEET ARE POSSIBLE IN HAWK CHANNEL AND TONIGHT. SEAS AS HIGH AS 5 FEET ARE EXPECTED IN THE OFFSHORE GULF WATERS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ MCLOVIN
6 follow-up statements
430 WHUS72 KKEY 300320 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1020 PM EST WED NOV 29 2017 GMZ033-034-042>044-052>055-072>075-300930- /O.CON.KKEY.SC.Y.0051.000000T0000Z-171130T1000Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1020 PM EST WED NOV 29 2017 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS...NORTHEAST TO EAST WINDS WILL INCREASE TO NEAR 20 KNOTS ACROSS THE STRAITS OF FLORIDA...HAWK CHANNEL...AND THE EXTREME SOUTHEASTERN GULF OF MEXICO BEYOND FIVE FATHOMS OVERNIGHT. * WAVES/SEAS...SEAS WILL BUILD TO 7 FEET IN PORTIONS OF THE GULF STREAM OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
878 WHUS72 KKEY 300922 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 422 AM EST THU NOV 30 2017 GMZ033-034-042>044-052>055-072>075-301600- /O.EXT.KKEY.SC.Y.0051.000000T0000Z-171130T1700Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 422 AM EST THU NOV 30 2017 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS...NORTHEAST TO EAST WINDS WILL BE NEAR 20 KNOTS ACROSS THE STRAITS OF FLORIDA...HAWK CHANNEL...AND THE EXTREME SOUTHEASTERN GULF OF MEXICO BEYOND FIVE FATHOMS AT LEAST THROUGH THIS MORNING. * WAVES/SEAS...SEAS WILL BE AS HIGH AS 7 FEET IN PORTIONS OF THE GULF STREAM TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
034 WHUS72 KKEY 301523 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1023 AM EST THU NOV 30 2017 GMZ033-034-042>044-301630- /O.CAN.KKEY.SC.Y.0051.000000T0000Z-171130T1700Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- 1023 AM EST THU NOV 30 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY WHICH WAS IN EFFECT FOR HAWK CHANNEL AND THE OFFSHORE GULF WATER BEYOND 5 FATHOMS FROM THE LOWER KEYS. $$ GMZ052>055-072>075-302200- /O.EXT.KKEY.SC.Y.0051.000000T0000Z-171130T2200Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1023 AM EST THU NOV 30 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...NORTHEAST TO EAST WINDS WILL BE NEAR 20 KNOTS ACROSS THE STRAITS OF FLORIDA TODAY, POSSIBLY CONTINUING THROUGH THE NIGHT. * WAVES/SEAS...SEAS WILL BE AS HIGH AS 7 FEET IN PORTIONS OF THE GULF STREAM TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ MCLOVIN
431 WHUS72 KKEY 302122 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 422 PM EST THU NOV 30 2017 GMZ052>055-072>075-010330- /O.EXT.KKEY.SC.Y.0051.000000T0000Z-171201T0400Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 422 PM EST THU NOV 30 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...NORTHEAST TO EAST WINDS NEAR 20 KNOTS ARE EXPECTED ACROSS THE STRAITS OF FLORIDA TONIGHT. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET EXPECTED IN PORTIONS OF THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ CLR
699 WHUS72 KKEY 010323 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1023 PM EST THU NOV 30 2017 GMZ052>055-072>075-010930- /O.EXT.KKEY.SC.Y.0051.000000T0000Z-171201T1000Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1023 PM EST THU NOV 30 2017 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS...NORTHEAST TO EAST WINDS NEAR 20 KNOTS ARE EXPECTED ACROSS THE STRAITS OF FLORIDA OVERNIGHT. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET EXPECTED IN PORTIONS OF THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
077 WHUS72 KKEY 010912 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 412 AM EST FRI DEC 1 2017 GMZ052>055-072>075-011015- /O.CAN.KKEY.SC.Y.0051.000000T0000Z-171201T1000Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 412 AM EST FRI DEC 1 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY, WHICH WAS IN EFFECT FOR THE COASTAL WATERS OF THE FLORIDA STRAITS. BE THAT AS IT MAY, SMALL CRAFT ARE URGED TO EXERCISE CAUTION ON ALL KEYS COASTAL WATERS TODAY DUE TO SUSTAINED NORTHEAST TO EAST SURFACE WINDS OF 15 TO 20 KNOTS. $$ BS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 29, 3:47 PM EST, 42 minutes earlier.
Area forecast discussion, Nov 29, 3:47 PM EST, 42 minutes before
Area Forecast Discussion National Weather Service Key West FL 347 PM EST Wed Nov 29 2017 .DISCUSSION... .CURRENTLY... Skies are mostly clear across the offshore gulf waters and cloud cover is on the downtrend across the Florida Straits where isolated showers drift southwest at 10 to 15 knots. Temperatures range from the upper 70s to mid 80s. Dew points are in the low to mid 70s. On land, winds are 7 to 14 mph out of the northeast to east. Offshore, CMAN and Weatherflow stations report winds ranging from 10 to 17 knots out of the northeast. .SHORT TERM... The remnants of a weak trough previously located across South Florida will continue to shift southeast, emerging into the western Atlantic as mid-level ridging builds along the northeastern gulf coast, sinking a drier airmass down the peninsula. In the upper levels, a 500 mb currently moving across the Mississippi Valley will fill, becoming absorbed in the broad trough, and shift to the mid-atlantic coast Thursday morning. As a result, expect decreasing clouds and shower coverage tonight and into tomorrow, with winds increasing tonight and peaking, then moderating tomorrow. Dew points will begin to fall tonight, and drop below the critical 70 degree threshold Thursday. Have decreased rain chances slightly to reflect the expected pattern. && .LONG TERM... Except for a few clipper systems swinging through the Canadian Border, a quasi- zonal pattern sets up across the CONUS Thursday night as a upper-level ridge builds across Mexico and the southwestern Gulf. The lack of local synoptic change will allow the cool, dry air mass to last through the weekend and early next week. Breezy conditions with highs in the upper 70s, lows near 70 (with a few colder spots) and dew points in the mid to upper 60s will make the weather quite pleasant. Conditions change mid-week as a strong upper level swings a cold front through the Central US Wednesday. Time will tell if this cold front will have the support to make it to the Florida Keys in the extended time frame (beyond next weekend) - but the possibility bears watching. && .MARINE... A Small Craft Advisory is in effect for the Florida Straits, Hawk Channel, and the offshore gulf waters due to increasing winds, which will peak late tonight and early Thursday morning. Small craft should exercise caution for these increasing winds in the Bayside/Gulfside waters as well. A new high pressure ridge builds along the northern gulf coast tonight, and will persist through early next week. There will be fluctuations in intensity of the local pressure gradient through the weekend, producing peaks and lulls in winds. In general, expect moderate to occasional fresh breezes. && .AVIATION... VFR conditions will prevail at EYW and MTH this afternoon through at least Thursday morning. Sustained northeast to east winds of 10 to 15 knots from just off the surface to about 3,000 feet will increase to 15 to 20 knots tonight. && .CLIMATE... On this date in Florida Keys weather history, in 1968, 2.55 inches of rain fell at Key West International Airport. This set the daily record for maximum rainfall measured in Key West on November 29th, a record which still stands 49 years later. Rainfall records at Key West date back to 1871. && .PRELIMINARY POINT TEMPS/POPS... Key West 73 80 72 80 / 20 20 10 10 Marathon 73 81 72 81 / 20 20 10 10 && .KEY WATCHES/WARNINGS/ADVISORIES... FL...None. GM...None. && Public/Marine/Fire...MCLOVIN Aviation/Nowcasts....BS Data Collection......11 Visit us on the web at weather.gov/key Follow us on Facebook and Twitter at: www.facebook.com/nwskeywest www.twitter.com/nwskeywest
Hazardous weather outlook, Nov 29, 4:35 AM EST, 11 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Key West FL 435 AM EST Wed Nov 29 2017 FLZ076>078-GMZ031>035-042>044-052>055-072>075-301100- Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys- Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 435 AM EST Wed Nov 29 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT Isolated thunderstorms are possible across the Florida Keys and surrounding waters today, and the Florida Straits tonight. The primary hazard will be cloud to surface lightning strikes. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY No hazardous weather is expected from Thursday through Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
Nearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.